# SDR FDKA200609270

- Difficulty date: September 23, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 49,663 hours, 54,364 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Door Retract Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6180 JFK.  CREW REPORTED THE RIGHT MLG DOOR WOULD NOT RETRACT.   MX RE-PINNED THE DOOR SEQUENCE VALVE.
